# SDR CNMA20060012

- Difficulty date: May 21, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N459AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25621
- Aircraft time: 52,259 hours, 14,641 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 755299A
- Part serial: A2562
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE EICAS MESSAGE ON FLAP RETRACT WITH FLAP LEVER IN UP POSITION AND FLAP INDICATOR BETWEEN 1 AND UP.  FOUND NR 10 LEFT WING ROTARY ACTUATOR OVER TORQUE INDICATOR POPPED REPLACED SAME PER M/M 27-81 OPS GOOD.
